# SDR DALA2023090807378

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,021 hours, 17,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 ROW 50AB TO 54AB EMERG PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND CONNECTOR AT ROW 55AB OFF, RESECURED SAME OPS CKS OK (4465207)
